Alert archive / Kansas / Flash Flood Warnings in 2022
Flash Flood Warning 4, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 31, 2022, 10:57 PM CDT for 5 counties in Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2022, 10:57 PM CDT (03:57 UTC)
- Expired
- Jun 1, 2022, 4:44 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Butler County, KS, Elk County, KS, Greenwood County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 109 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
737
WGUS53 KICT 010357
FFWICT
KSC015-049-073-205-207-011000-
/O.NEW.KICT.FF.W.0004.220601T0357Z-220601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1057 PM CDT Tue May 31 2022
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
East Central Butler County in south central Kansas...
Northern Elk County in southeastern Kansas...
Greenwood County in southeastern Kansas...
Western Wilson County in southeastern Kansas...
Woodson County in southeastern Kansas...
* Until 500 AM CDT Wednesday.
* At 1057 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Eureka, Fredonia, Yates Center, Howard, Toronto, Hamilton, Severy,
Buffalo, Fall River, Rosalia, Benedict, Climax, Virgil, New
Albany, Coyville, Fall River Lake, Fall River State Park, Cross
Timbers State Park, Toronto Lake and Eureka Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3795 9666 3798 9654 3809 9596 3807 9596
3805 9596 3804 9596 3804 9595 3786 9555
3753 9571 3742 9596 3741 9597 3744 9652
3744 9653 3745 9653 3746 9653 3748 9653
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Williams2 follow-up statements
145
WGUS73 KICT 010626
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
126 AM CDT Wed Jun 1 2022
KSC015-049-073-205-207-011000-
/O.CON.KICT.FF.W.0004.000000T0000Z-220601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler KS-Elk KS-Greenwood KS-Wilson KS-Woodson KS-
126 AM CDT Wed Jun 1 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING FOR EAST CENTRAL BUTLER, NORTHERN ELK, GREENWOOD, WESTERN
WILSON AND WOODSON COUNTIES...
At 126 AM CDT, Doppler radar indicated continued scattered
thunderstorms producing moderate to heavy rain across the warned
area. Between 2 and 5 inches of rain have fallen since late Tuesday
evening. Additional rainfall amounts of 1 to perhaps 2 inches are
possible in the warned area overnight.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
highways, streets, county roads, low-water crossings,
and underpasses.
Some locations that may experience flash flooding include...
Eureka, Fredonia, Yates Center, Howard, Toronto, Hamilton, Severy,
Buffalo, Fall River, Rosalia, Benedict, Climax, Virgil, New
Albany, Coyville, Fall River Lake, Fall River State Park, Cross
Timbers State Park, Toronto Lake and Eureka Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3795 9666 3798 9654 3809 9596 3807 9596
3805 9596 3804 9596 3804 9595 3786 9555
3753 9571 3742 9596 3741 9597 3744 9652
3744 9653 3745 9653 3746 9653 3748 9653
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Kleinsasser487
WGUS73 KICT 010944
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
444 AM CDT Wed Jun 1 2022
KSC015-049-073-205-207-010954-
/O.CAN.KICT.FF.W.0004.000000T0000Z-220601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler KS-Elk KS-Greenwood KS-Wilson KS-Woodson KS-
444 AM CDT Wed Jun 1 2022
...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL BUTLER,
NORTHERN ELK, GREENWOOD, WESTERN WILSON AND WOODSON COUNTIES...
The very heavy rain has ended. Flash flooding is no longer expected
to pose a threat. Please continue to heed remaining road closures as
creeks, streams and low-water crossing may continue to rise.
A Flood warning remains in effect until 1 PM and a flood watch
remains in effect until 100 AM on Thursday for portions of Central,
South Central, and Southeast Kansas.
LAT...LON 3795 9666 3798 9654 3809 9596 3807 9596
3805 9596 3804 9596 3804 9595 3786 9555
3753 9571 3742 9596 3741 9597 3744 9652
3744 9653 3745 9653 3746 9653 3748 9653
$$
McGuireWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 31, 6:45 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, May 31, 6:45 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion National Weather Service Wichita KS 645 PM CDT Tue May 31 2022 .SYNOPSIS... Issued at 340 PM CDT Tue May 31 2022 The main low pressure system is over the Northern Plains with a portion stretching back to the Great Basin. A cold front associated with this system has stretched from the Texas Panhandle to along the central Kansas/Oklahoma border into central Missouri. This front will be the focus for convective development this evening. There is initial development visible in western Oklahoma. A Severe Thunderstorm Watch has been issued for a few counties in south central Kansas, and this area may be expanded to the east and north depending on further convective development. If you have outdoor plans this evening, make sure to stay weather aware and have an idea of where you would take shelter if needed. When thunder roars, go indoors. && .SHORT TERM...(This evening through Friday night) Issued at 340 PM CDT Tue May 31 2022 Highlights: 1) Showers and thunderstorms through Wednesday 2) Localized flooding through early Thursday 3) Cooler Change: Modified precipitation chances tonight-Wed Headlines: 1) Severe Thunderstorm Watch until 10PM 2) Flood Watch thru midnight Thursday Showers and thunderstorms are expected through Wednesday. The cold front as mentioned above should be the initial focus for convection this evening with short term models showing storms moving in/expanding in coverage around 5-7PM. SPC did tweak their outlook for today removing the enhanced risk from southeast Kansas with the better threat in western Oklahoma and parts of the Texas Panhandle. Potential still exists for strong to severe thunderstorms with the possibility of up to golf ball sized hail and 60 mph winds in south central and southeast Kansas. Initial supercells could pose the potential for a tornado, but the threat is quite low. The activity is expected to fill in and become more linear. Elevated storms will become the factor to the north and west of the front late this evening and tonight. Localized flooding is a concern especially across south central and southeast Kansas with the possibility of training showers and storms over those areas. Precipitable water values are on the increase. The Flood Watch covers this well. Most locations where the heavier rainfall is expected received minimal if any precipitation in the last 24 hours. This will become the concentrated area for this evening and tonight with potential for one to two inches; however, thunderstorms can certainly overachieve on precipitation amounts. Thus locally higher amounts are anticipated. Models disagree on the coverage for Wednesday which in turn challenges when chances will move out. General consensus is that precipitation should be gone by Thursday morning. Precipitation chances have been tweaked somewhat to better account for the latest trends. Cooler air moves in for Wednesday through Friday with Wednesday being the coolest day of the week thanks to rain and cloud cover. Afternoon temperatures are forecast to range from 10 to 20 degrees below seasonal normal on Wednesday when highs range from the lower 60s to mid 70s. Thursday and Friday should be a bit warmer as a ridge moves in, but the temperatures are still forecast to be about 5 to 10 degrees below normal. Only minor changes were made to the ongoing forecast. .LONG TERM...(Saturday through Tuesday) Issued at 340 PM CDT Tue May 31 2022 Highlights: 1) Weekend warm up 2) Chances for showers and thunderstorms After a cooler week, the weekend will offer a warm up but essentially near the seasonal normal values (lower 80s). Models are showing a couple of short waves through the weekend. This could bring chances for showers and thunderstorms. These waves don't look very impressive at this point. There are chances for showers and storms throughout the extended. If you have outdoor plans for the weekend, stay tuned as changes are likely. Minor tweaks were made to the extended part of the forecast as the ongoing one appeared mainly representative. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 630 PM CDT Tue May 31 2022 Storms will become more numerous for tonight with some severe storms possible across mainly southern Kansas. The storms will also be capable of producing heavy rainfall. Meanwhile low cigs in the MVFR category or possible IFR category is expected during the night time hours across south central/southeast Kansas. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 61 65 52 72 / 80 80 40 0 Hutchinson 59 63 49 72 / 80 80 30 0 Newton 60 64 51 71 / 80 80 40 0 ElDorado 61 66 52 70 / 80 80 50 0 Winfield-KWLD 63 71 54 71 / 80 80 60 10 Russell 54 63 45 74 / 70 80 20 0 Great Bend 55 61 46 72 / 80 80 20 0 Salina 58 63 49 74 / 60 70 20 0 McPherson 58 63 48 71 / 80 80 30 0 Coffeyville 66 74 57 73 / 80 80 70 10 Chanute 64 74 56 72 / 80 80 60 10 Iola 64 72 55 71 / 80 80 60 10 Parsons-KPPF 65 74 57 73 / 80 80 70 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch through late Wednesday night for KSZ052-053-068>072- 082-083-091>096-098>100. && SYNOPSIS...VJP SHORT TERM...VJP LONG TERM...VJP AVIATION...CDJ
Hazardous weather outlook, May 31, 3:59 PM CDT, 6 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 359 PM CDT Tue May 31 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-012100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 359 PM CDT Tue May 31 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Evening into Tonight Strong to severe thunderstorms are expected this evening mainly across south central and southeast Kansas. The main threats will be golf ball sized hail and damaging winds to 60 mph. Locally heavy rainfall will also become a threat in the evening and overnight across southern Kansas where some flooding is possible. Check the Flood Watch for the latest information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Chances for thunderstorms will linger through Wednesday mainly across south central and southeast Kansas. While severe storms are not expected, a couple of strong storms with small hail and locally heavy rainfall will be possible. There is potential for localized flooding to continue into even early Thursday. There is a chance for thunderstorms Saturday through Monday. However, the risk for organized severe storms appears low for now. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Local storm report, May 31, 10:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1029 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 4 NW DOWNTOWN WICHITA 37.72N 97.39W
05/31/2022 M3.50 INCH SEDGWICK KS PUBLIC
RAINFALL FOR TONIGHT AT 21ST AND CENTRAL.
&&Local storm report, May 31, 10:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1031 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM FLASH FLOOD AUGUSTA 37.68N 96.98W
05/31/2022 BUTLER KS EMERGENCY MNGR
REPORTS OF SUBMERGED VEHICLES WITH WATER UP
TO THE HEADLIGHTS THROUGH TOWN.
&&Special weather statement, May 31, 10:31 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
1031 PM CDT Tue May 31 2022
KSZ069-093-010400-
Butler KS-Cowley KS-
1031 PM CDT Tue May 31 2022
...Strong thunderstorms will impact portions of northern Cowley and
southern Butler Counties through 1100 PM CDT...
At 1031 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles east of El Dorado to 7 miles south of
Leon to 6 miles east of Udall. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
El Dorado, Augusta, Rose Hill, Douglass, Udall, Leon, Atlanta,
Latham, Rosalia, Rock, El Dorado Airport, Winfield City Lake,
Beaumont, Augusta Municipal Airport, El Dorado State Park and El
Dorado Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.
&&
LAT...LON 3761 9715 3782 9688 3789 9653 3735 9653
3734 9715
TIME...MOT...LOC 0331Z 256DEG 27KT 3776 9663 3759 9679 3740 9699
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KLEINSASSERSpecial weather statement, May 31, 10:43 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
1043 PM CDT Tue May 31 2022
KSZ070-071-095-010415-
Wilson KS-Greenwood KS-Woodson KS-
1043 PM CDT Tue May 31 2022
...A strong thunderstorm will impact portions of northwestern Wilson,
southwestern Woodson and southeastern Greenwood Counties through 1115
PM CDT...
At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Fall River, or 11 miles northwest of Fredonia,
moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Toronto, Buffalo, Fall River, New Albany, Coyville, Fall River Lake,
Cross Timbers State Park, Toronto Lake, Batesville and Fall River
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.
&&
LAT...LON 3756 9596 3760 9596 3760 9605 3774 9622
3798 9596 3772 9559
TIME...MOT...LOC 0343Z 229DEG 20KT 3767 9595
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KLEINSASSERLocal storm report, May 31, 10:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1044 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLASH FLOOD 3 E BEL AIRE 37.77N 97.21W
05/31/2022 SEDGWICK KS EMERGENCY MNGR
AT LEAST 30 ROAD CLOSURES AND VEHICLE
SUBMERSIONS WITH PEOPLE TRAPPED IN CARS IN
THE WICHITA AREA. ONE CAR DESCRIBED AS
FLOATING NEAR E47TH AND GREENWOOD, ANOTHER
CLAIMING THEY WERE SWEPT AWAY NEAR 1ST &
BLECKLEY.
&&
MWMLocal storm report, May 31, 10:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1057 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TORNADO 2 SW DEXTER 37.16N 96.74W
05/31/2022 COWLEY KS STORM CHASER
BRIEF TORNADO IN OPEN FIELD VIA SOCIAL MEDIA
VIDEO.
&&
MWMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:00 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 60 min |
| May 31, 7:04 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 17 min |
| May 31, 7:08 PM CDT | Special Weather Statement | ICT | Sedgwick | 22 min |
| May 31, 7:19 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 56 min |
| May 31, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 21 min |
| May 31, 7:39 PM CDT | Tornado Warning | ICT | Cowley | 51 min |
| May 31, 7:55 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 65 min |
| May 31, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 57 min |
| May 31, 8:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey | 22 min |
| May 31, 8:18 PM CDT | Areal Flood Warning | ICT | Cowley | 3 hr |
| May 31, 8:20 PM CDT | Special Weather Statement | ICT | Kingman, Sedgwick | 25 min |
| May 31, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 50 min |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 54 min |
| May 31, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 37 min |
| May 31, 9:06 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 54 min |
| May 31, 9:13 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Kingman, Sedgwick | 12 hr |
| May 31, 9:34 PM CDT | Special Weather Statement | ICT | Kingman | 26 min |
| May 31, 9:47 PM CDT | Flash Flood Warning | ICT | Butler, Kingman, Sedgwick | 6 hr |
| May 31, 9:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 39 min |
| May 31, 10:22 PM CDT | Special Weather Statement | ICT | Greenwood, Wilson | 38 min |
| May 31, 10:31 PM CDT | Special Weather Statement | ICT | Butler | 29 min |
| May 31, 10:43 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
| May 31, 11:09 PM CDT | Special Weather Statement | ICT | Wilson, Woodson | 36 min |
| May 31, 11:31 PM CDT | Special Weather Statement | ICT | Harvey | 29 min |
| May 31, 11:32 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 31, 11:45 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Elk, Neosho, Wilson, Woodson | 60 min |
| May 31, 11:49 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 9 hr |
| Jun 1, 12:11 AM CDT | Special Weather Statement | ICT | McPherson, Marion | 34 min |
| Jun 1, 12:18 AM CDT | River Flood Warning | ICT | Kingman | 6 hr |
| Jun 1, 12:21 AM CDT | Special Weather Statement | ICT | Cowley | 24 min |
| Jun 1, 12:26 AM CDT | Special Weather Statement | ICT | McPherson | 34 min |
| Jun 1, 12:28 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 21 min |
| Jun 1, 12:48 AM CDT | Areal Flood Warning | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 4 hr |
| Jun 1, 2:30 AM CDT | River Flood Warning | ICT | Butler, Cowley | 19 hr |
| Jun 1, 2:31 AM CDT | River Flood Warning | ICT | Butler, Cowley | 21 hr |
| Jun 1, 2:31 AM CDT | River Flood Warning | ICT | Butler, Cowley | 64 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 30 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Sumner | 53 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Cowley | 25 hr |
| Jun 1, 2:38 AM CDT | River Flood Warning | ICT | Wilson | 42 hr |
| Jun 1, 2:38 AM CDT | River Flood Warning | ICT | Wilson | 30 hr |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Allen, Neosho | 27 hr |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Neosho | 53 hr |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Labette, Neosho | 3 days |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 3 days |
| Jun 1, 4:34 AM CDT | Areal Flood Warning | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 29 hr |
| Jun 1, 8:01 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 67 hr |
| Jun 1, 8:01 AM CDT | River Flood Warning | ICT | Montgomery | 60 hr |
| Jun 1, 9:17 AM CDT | Areal Flood Warning | ICT | Butler, Kingman, Sedgwick, Sumner | 24 hr |
| Jun 1, 12:54 PM CDT | Special Weather Statement | ICT | Rice | 36 min |
| Jun 1, 1:19 PM CDT | Special Weather Statement | ICT | Rice | 26 min |
| Jun 1, 6:18 PM CDT | River Flood Warning | ICT | Sedgwick | 9 hr |
Nearby
Flash Flood Warnings in Kansas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.